MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190713
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: a temporal relationship exists between hd therapy utilizing the 2008t hemodialysis system, and the serious adverse event of cardiac arrest.The etiology of the serious adverse event remains unknown; therefore, causality could not be firmly established.However, the pre-service evaluation, post-event functional compliance testing and uf testing following the serious adverse event, determined the 2008t hemodialysis system was functioning as intended.It should be noted that the lack of clinical follow-up precluded a more comprehensive investigation.Based on the information available, the 2008t hemodialysis system can be disassociated from the serious adverse events.There is no allegation or objective evidence indicating a fresenius device and/or product caused the serious adverse events.Furthermore, there was no report a fresenius product and/or device failed to meet the users¿ expectations and/or the manufacturers¿ specifications during post-event functional compliance testing.
 
Event or Problem Description
On 2/oct/2025, fresenius became aware this unknown patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008t hemodialysis system for renal replacement therapy (rrt) ¿coded¿ (cardiac arrest) while undergoing hd therapy.The user facility contacted fresenius customer support to request and evaluation of the device.On (b)(6) 2025, a fresenius field service technician (fst) was dispatched to perform post-event functional compliance and ultrafiltration (uf) testing on the 2008t hemodialysis system.All post-event testing was completed and passed without issue.There were no values out-of-range, nor were there any errors noted while performing a simulated treatment.Subsequent attempts to obtain additional clinical information (e.G., patient demographics, outcome of code event(s), past medical history, hospital course) were unsuccessful.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformance's, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
On 2/oct/2025, fresenius became aware this unknown patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008t hemodialysis system for renal replacement therapy (rrt) ¿coded¿ (cardiac arrest) while undergoing hd therapy.The user facility contacted fresenius customer support to request and evaluation of the device.On 15/oct/2025, a fresenius field service technician (fst) was dispatched to perform post-event functional compliance and ultrafiltration (uf) testing on the 2008t hemodialysis system.All post-event testing was completed and passed without issue.There were no values out-of-range, nor were there any errors noted while performing a simulated treatment.Subsequent attempts to obtain additional clinical information (e.G., patient demographics, outcome of code event(s), past medical history, hospital course) were unsuccessful.

Brand Name
2008T HEMODIALYSIS SYS., WITH CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23349498
Report Number0008030665-2025-02520
Device Sequence Number15396306
Product Code KDI
UDI-Device Identifier00840861100897
UDI-Public00840861100897
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number190713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown